University of Mohaghegh Ardabili
Dr Dariush Latifi - Full CV
Personal Information
Email address
Home page
Twitter URL
LinkedIn URL
Google Plus URL
Telegram URL
Research Gate URL
Google Scholar URL
Scopus Profile URL
Full name Dr. Dariush Latifi
Last field of study Mathematics-Geometry
Last university Amirkabir University of Technology(Tehran Polytecnic)
Professional Information
Department Department of Mathematics and Applications
Academic degree
Associate Professor
Contact Information
Telephone - Office/Work
Full Address
Zip Code
P.O. Box
Country Iran
Educational records
1996-2000 B. Sc. In Mathematics, University of Mohaghegh Ardabili, Ardabil, Iran. 2000-2002 M. Sc. In Mathematics-Geometry, University of Tabriz, Tabriz, Iran Supervisor: Dr. M. Toomanian. 2002-2006 Ph. D. In Differential Geometry, Amirkabir University of Technology (Terhran Polytechnic), Tehran, Iran. Supervisor: Dr. A. Razavi
Research interests
Geometry of Lie groups Geometry of Symmetric Like spaces Riemmanian and Finsler Geometry
Published articles
D. Latifi and A. Razavi, On homogeneous Finsler spaces, Rep. on Math. Phys. 57 (2006) 357-366. D. Latifi, Homogeneous geodesics in homogeneous Finsler spaces, J. Geom. Phys ,57 (2007) , 1421-1433 . D. Latifi and A. Razavi, Inextensible flows of Curves in Minkowskian space, Adv. Studies Theor. Phys., Vol. 2, 2008, no. 16, 761 – 768. D. Latifi and A. Razavi, Homogeneous Geodesics of left invariant Randers metrics on three-dimensional Lie groups, Int. J. Contemp. Math. Sciences, Vol. 4, 2009, no. 18, 873 – 881. D. Latifi and A. Razavi, On Berwald spaces which satisfy some Relations, International Mathematical Forum, 2, 2007, no. 67, 3331 – 3338. D. Latifi, Bi-invariant Randers metrics on Lie groups, Publ. Math. Debrecen, 76, (2010) 219-226. D. Latifi, Naturally reductive homogeneous Randers spaces, J. Geom. Phys, 60,(2010) 1968-1973. D.Latifi, P.Habibi, M. Toomanian, Homogeneous Geodesics and the Critical Points of the Restricted Finsler Function Journal of Contemporary Mathematical Analysis, 2011, Vol. 46, No. 1, pp. 12–16. D. Latifi,A. A. Razavi, A symmetric Finsler space with Chern connection , D. Latifi, Homogeneous geodesics of left invariant Finsler metrics, D. Latifi, M. Toomanian, On a geometric characterizations of Euclidean norms Among Minkowski norms, Adv. and Appl. In Math. Scie. 10 (2011) 121-127. D. latifi, A. Razavi, Bi-invariant Finsler metrics on Lie groups, Aust. Journ. Of Basic and Apl. Scie. 5 (2011) 507-511. D. latifi, M. Toomanian, Invariant naturally reductive Randers metrics on homogeneous spaces. Math. Scie.6:63 ,2012. D. Latifi, A. Razavi, Generalized projectively symmetric spaces, Geometry, 5, 2013. D. Latifi, M. Toomanian, On the existence of bi-invariant Finsler metrics on Lie groups, Math. Scie. 7:37, 2013..
Back to CV page